# SDR V0XD20180707001

- Difficulty date: July 6, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS 319.00 SHOWS SIGNS OF CORROSION AT STR 21L. REMOVED AND REPLACED FRAME SECTION AT FS 319.00 AND STR 21L IAW SRM 51-42-06, 51-40-11, 53-21-23, 51-25-16, 51-21-11
